# SDR USAA041080

- Difficulty date: December 20, 2004
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 70,070 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 12 INCHES, STATION 347 FROM FROM 32 TO 44 RBL .  REPLACED TEE CAP SECTION PER SRM 53-00-51.  (M)
